# SDR QXEA2009033100215

- Difficulty date: March 27, 2009
- Submitted: March 31, 2009
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 19,809 hours, 20,121 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAX - WHEN GEAR CYCLED ON APPROACH THE RIGHT MAIN LANDING GEAR DID NOT INDICATE DOWN, AND GEAR DOORS REMAINED OPEN.  AFTER LANDING GEAR LIGHT (RIGHT MAIN) CAME ON, AND DOOR RETRACTED.  LANDING GEAR ALTERNATE EXTENSION SHOW ALL THREE GREEN FROM THE TIME GEAR WAS EXTENDED.  LANDING UNEVENTFUL.  FERRIED TO PDX FOR REPAIRS.  INTERROGATED PSEU, FOUND IN HISTORY FAULT RGDLK1 SENSOR UNREASONABLY FAR.  PERFORMED INDUCTANCE VALUE CHECK OF RGDLK1 IAW Q400 AMM TASK 32-61-00-280-801, AND FOUND SENSOR AT 8.10 REMOVED, AND REPLACED PROX SENSOR RGDLK1 IAW Q400 AMM 32-61-06-000-802, AND TASK 32-61-06-400-802.  PERFORMED OPERATIONAL TEST OF THE LANDING GEAR PRIMARY EXTENSION, AND RETRACTION SYSTEM IAW Q400 AMM TASK 32-31-00-710-801, OPS TEST GOOD.  RETURNED TO SERVICE.
